Groupoides d'holonomie et classifiants
Structure transverse des feuilletages, Astérisque, no. 116 (1984), pp. 70-97.
@incollection{AST_1984__116__70_0,
     author = {Haefliger, Andr\'e},
     title = {Groupoides d'holonomie et classifiants},
     booktitle = {Structure transverse des feuilletages},
     author = {Collectif},
     series = {Ast\'erisque},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {116},
     year = {1984},
     zbl = {0562.57012},
     language = {fr},
     url = {http://www.numdam.org/item/AST_1984__116__70_0/}
}
TY  - CHAP
AU  - Haefliger, André
TI  - Groupoides d'holonomie et classifiants
BT  - Structure transverse des feuilletages
AU  - Collectif
T3  - Astérisque
PY  - 1984
DA  - 1984///
IS  - 116
PB  - Société mathématique de France
UR  - http://www.numdam.org/item/AST_1984__116__70_0/
UR  - https://zbmath.org/?q=an%3A0562.57012
LA  - fr
ID  - AST_1984__116__70_0
ER  - 
%0 Book Section
%A Haefliger, André
%T Groupoides d'holonomie et classifiants
%B Structure transverse des feuilletages
%A Collectif
%S Astérisque
%D 1984
%N 116
%I Société mathématique de France
%G fr
%F AST_1984__116__70_0
Haefliger, André. Groupoides d'holonomie et classifiants, in Structure transverse des feuilletages, Astérisque, no. 116 (1984), pp. 70-97. http://www.numdam.org/item/AST_1984__116__70_0/

[1] R. A. Blumenthal, Transversely homogeneous foliations, Ann. Inst. Fourier 25 (1979), 143-158. | DOI | EuDML | Zbl

[2] J. P. Buffet et J. C. Lor, Une construction d'un universel pour une classe assez large de Γ-structures, C.R. Adad. Sc. Paris 270 (1970), 640-642. | Zbl

[3] A. Connes, A survey of foliations and operator algebras, preprint, I.H.E.S., 1981. | Zbl

[4] W.T. Van Est, Sur le groupe fondamental des schémas analytiques de variétés à une dimension, Ann. Inst. Fourier 30 (1980), 45-77. | DOI | EuDML | Zbl

[5] A. Haefliger, Structures feuilletées et cohomologie à valeur dans un faisceau de groupoïdes. Comm. Math. Helv. 32 (1958), 248-329. | DOI | EuDML | Zbl

[6] A. Haefliger, Homotopy and Integrability, Manifolds, Amsterdam, Springer Lecture notes, 197 (1970), 133-163. | Zbl

[7] A. Haefliger, Differentiable cohomology, Cours donné au CIME, 1976. | Zbl

[8] A. Haefliger, Some remarks on foliations with minimal leaves J. of differential geometry, 15 (1980), 269-284. | DOI | Zbl

[9] M. R. Herman, The Godbillon-Vey invariant of foliations by planes of T 3 , Geometry and Topology, Conf. Rio de Janeiro, Springer Lecture Notes 597 (1976), 294-307. | DOI | Zbl

[10] T. Mizutani and T. Tsuboï, The Godbillon-Vey class of codimension one foliations without holonomy. Topology 19 (1980), 45-55. | Zbl

[11] J. Plante, Foliations with measure preserving holonomy, Ann. of Math. 102 (1975), 327-361. | DOI | Zbl

[12] G. Reeb, Sur certaines propriétés topologiques des variétés feuilletées, Act. Scient, et Ind., Hermann, Paris (1952) . | Zbl

[13] B. Reinhart, Foliated manifolds with bundle-like metrics, Ann. of Math. 69 (1959), 119-132. | DOI | Zbl

[14] R. Sacksteder, Foliations and Pseudogroups, Amer. J. Math., 87 (1965), 79-102. | DOI | Zbl

[15] I. Satake, The Gauss-Bonnet Theorem for V-manifolds, J. of the Math. Soc. of Japan 9 (1957), 464-492. | DOI | Zbl

[16] G. Segal, Classifying spaces related to foliations, Topology 17 (1978), 367-382. | DOI | Zbl

[17] N. Steenrod, The topology of Fiber Bundles, Princeton University Press, 1951. | Zbl

[18] W. Thurston, The Geometry and Topology of Three-Manifolds. Mimeographed notes, Princeton University.

[19] G. Wallet, Nullité de l'invariant de Godbillon-Vey d'un tore, C.R. Acad. Sc., Paris, 283 (1976), 821-823. | Zbl